Not Gallbladder or gas, it is a Pulmonary Embolism!! - Page 2 | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Special Needs > The Road Less Traveled


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Not Gallbladder or gas, it is a Pulmonary Embolism!! Not Gallbladder or gas, it is a Pulmonary Embolism!!

Thread Tools
  #11  
Unread 03-05-2003, 08:50 AM
Not Gallbladder or gas, it is a Pulmonary Embolism!!

Pam:

When you took Welbutrin, it was for your depression, right? Zyban might be a replacement for the Zoloft.

And, frankly, you've been through so much that you are entitled to SOME depression, especially as you feel so unsupported in your daily life. Constant denial of your "real" situation by the people you love is a very real reason to be depressed, and all the medications in the world can't fix the inattentive husband or the health problems -- only make you feel able to cope with them.

About the breathlessness last night: I have to confess I am surprised that they did not admit you for this blood clot...what did the doctor say when they sent you home yesterday? If you are that out of breath when lying down, you may need some supplemental oxygen until this clot resolves.

A comment about the weakness -- beside the obvious, (that you've been sick), Zocor may have some muscular side effects that MUST be explored with your doctor. You may need to try another type of lipid-lowering agent for right now until things stabilize. In fact, you may want to review the whole medication mix once you're established on Coumadin...there may be other choices of each agent that work better together, or you may find yourself feeling differently if they take you off Premarin (it's possible that you might feel better -- I feel better on lower-dose estrogen myself).

Please, I hope your DH is still pampering you, at least for the next few days. And if this breathlessness does not improve, please call the doctor's office PRONTO and see what they have to say!!!



Audrey
Sponsored Links
Advertisement
 
  #12  
Unread 03-05-2003, 10:49 AM
Not Gallbladder or gas, it is a Pulmonary Embolism!!

Dear Pam,

First let me give you many gentle S I am so sorry that you are going through so much. I will pray that you are feeling better very soon sweet sister.

Please listen to the other sisters...and go back to the ER if you feel you need to.

Make sure you get as much as possible and know that your sisters are here for you
  #13  
Unread 03-05-2003, 11:58 AM
Not Gallbladder or gas, it is a Pulmonary Embolism!!

Hi Pam,
I had a blood clot in my arm pit area and was on coumadin for 6-8 months. they told me that I would not be able to do HRT, anything with estrogen specifically. I share that thinking that your gyn may take you off the HRT esp. that you are a smoker... two high risk things for clots. follow the advise re: green leafy veggies... they do wreak havok on the clotting time. It took a long time to regulate my PT count (clotting time). Good luck with everything!
I, too, am a sufferer of every imaginable complication under the sun, so I can sympathize with everyone looking at you.
Kathy
Sponsored Links
Advertisement
 
  #14  
Unread 03-05-2003, 05:43 PM
Not Gallbladder or gas, it is a Pulmonary Embolism!!

Pam, First, let me say I'm happy that everything turned out well, but I'm very surprised that the doctor didn't tell you to stop your HRT. I was admitted to the hospital with a clot in my leg (deep vein thrombosis) three week post op. I spent 8 days in the hospital, 5 of them on complete bed rest.

While there, I was checked by a hematologist, and blood was drawn every 6 hours for the entire 8 days. They did this until I was 'therapeutic', at which time they discontinued the heparin IV and started me on Coumadin.

One thing you need to do is to make an appointment with a hematologist. My hematologist did a complete blood workup on me, and it was discovered that I have an inherited blood clotting disorder, Factor V Leiden, which I had never heard of before. This was nearly 4 years ago, and I still have regular visits with my hematologist.

Please consider stopping your HRT until you see the doctor. You might also want to find out what caused the clot. They can determine this by giving you a complete blood workup.

Also, try to keep your leg elevated. Don't rub it. Apparently that's were the clot was and there could still be part of it there. Did they do a leg ultrasound? My leg is still swollen even after all these years because the valves in the vein were damaged.

I'm also to call my doctor if at anytime I experience shortness of breath or pain in my back. Please don't hesitate to call the dr. or the ER if you experience shortness of breath again. If there is any remaining clot in your leg, it could still travel. Try not to move around much. If there's anything there you won't want it to move.

Please let us know how you are feeling in a day or two.
  #15  
Unread 03-05-2003, 06:54 PM
Not Gallbladder or gas, it is a Pulmonary Embolism!!

Hi Pam

Wow, you've really been through it, haven't you? The sisters have give you lots of wonderful advice and suggestions. I just wanted to put in my about quitting smoking.

I don't know how many times I've tried to quit --- I had even tried Zyban, and my medical insurance stopped covering it (I guess they don't want you to try more than twice!).

When I got laid off in September, I decided that, since my "normal" routine would be interrupted, I would try again. My doc prescribed Wellbutrin because it's more commonly given as an anti-depressent, but you need to use it right! You start takiing it 2 weeks before you quit. The first week you take one pill a day, and the second week you take two. In my case I think I was able to quit because it seemed to make my cigarettes taste awful!

I was around a bunch of friends the other night and took a hit off a cigarette --- and had to run inside to get something to clean out my mouth. It tasted AWFUL!

Bottom line is that you just keep trying! Hang in there, Pam!

Sending gentle, healing z to you!
  #16  
Unread 03-05-2003, 07:32 PM
{{{{ Pam }}}}}

Pam, Pam, Pam... and to you!! You certainly need it now more than ever...

I myself have not had problems with clotting, but wow, our dear sisters sure have offered up some great advise! I learned alot reading their posts...

I sincerely wish you a positive recovery and am sending strength and encouragement your way to help you get through this.

I'm a former smoker, quite 11 years ago this past Jan. I used acupuncture...it worked for me and I've never picked one up since.

I wish you much luck in your efforts to quit. It's a tough battle, but you can do it.

Lori
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
4 Replies, Last Reply 02-23-2005, Started By SusieQM
1 Reply, Last Reply 11-18-2004, Started By 12345
14 Replies, Last Reply 06-06-2004, Started By susan45
10 Replies, Last Reply 04-12-2003, Started By flicker-n-suds
6 Replies, Last Reply 09-09-2002, Started By sheila2
4 Replies, Last Reply 07-16-2002, Started By ohmeback
7 Replies, Last Reply 05-30-2002, Started By moongirl
2 Replies, Last Reply 09-27-2001, Started By Greybraids
5 Replies, Last Reply 05-06-2001, Started By Barbara Donovan
2 Replies, Last Reply 04-26-2000, Started By Ang
6 Replies, Hysterectomy Recovery (post hysterectomy)
11 Replies, Preparing for Hysterectomy (pre hysterectomy)
34 Replies, Hysterectomy Recovery (post hysterectomy)
1 Reply, No Uterus - No Ovaries - No Hormones - Managing Menopause
3 Replies, Hysterectomy Recovery (post hysterectomy)
1 Reply, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
7 Replies, Hysterectomy Recovery (post hysterectomy)



Advertisement

Hysterectomy News

September 26,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  



Advertisement


Advertisement